# SDR A6WA201040285

- Difficulty date: April 16, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 26,845 hours, 23,375 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Chafed
- Location: Bs 473.15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING ATTACH FITTING HAS CHAFING DAMAGE OF FWD END OF FITTING.  FS 473.15 TO BE REPAIRED BY REO 601R-57-21-1274.
